Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

My son hase been on Synaptol for two weeks and he feels much better and is defintely able to concentrate at school and complete his work. The teachers are impressed with his change in behavior as well. I have also noticed that he does fall asleep easier and sleeps better as well. I am still concerned with social anxiety, he has and still is very sensitive to loud noises and negative or so called bullying from others and is unable to just shrug it off, unfortunately he uses foul laguage to let out his frustration with others.  I am wondering if I should combine his synaptol with Anxyetin? He is taking the Synaptol twice a day at this point.

Than you,

 

Silver

Silver asked this
February 18, 2012 at 12:29 AM

A:

Coaches
5

Given the type of behavior you're describing, even if Anxietin helps with the social anxiety, you might consider helping him find more constructive outlets for his frustration to curb the foul language. Two things that have worked for me when frustrated are making homemade bread (the physical part of punching down the dough between rises helps) and taking a long bike ride (weather permitting, and only if you feel comfortable with him doing so on his own).

Big Dave from SLN answered
February 20, 2012 at 9:27 AM

The foul langauge only comes out during negative social encounters. Bus ride home with yelling screaming kids etc. He is a very sensitve to others negative energy. He comes home and after eating a snack goes right outside but if something happens at school socially thats negative I E bullying it takes him a long time to get over the feelings, It takes time to redirect him but we do..bike riding, gymnastics, walks etc. He is defiently not a video game kid:) Thanks for the advice. How do we get a nine year old to learn to stuff his feelings and get over it when he is trapped in a bus for example? I have had many conversations and gave my son different ways to handle things and it has helped little.

Silver answered
February 21, 2012 at 1:57 AM

Because of the homeopathic formulation, combining Synaptol for ADHD symptoms and Anxietin for anxiety would not be a problem.

That being said, I think you are on the right tract about having a long term strategy of helping a child properly deal with stress, anxiety, overstimulation and bullying. This can be a very complex issue, but some basic strategies would include:

  1. Roll playing what would be appropriate and inappropriate responses to situations that come up.
  2. Recognizing and rewarding good behaviors. It is easy to never realize the 20 times in a day that a child does not inappropraetly let their frustrations out. Recognize when they do a good job and reward them (awards do not have to be tangible gifts, they can be compliments)
  3. Have consistant consequences for inappropriate behavior.
  4. Be patient, it can take awhile before rewards and consequences sink in, so don't be surprised if they seem like they do not work at first.
  5. If what you are currently doing is not working, it might be a good idea to seek professional help.

Dr. Jeff MD

Dr. Jeff Chamberlain, MD Health Coach answered
February 24, 2012 at 8:50 PM

Thank you Dr. Jeff, we have finally seen him step up and stay calm in a recent situation and I made sure to let him know how proud I was...and yes this took months to sink in..thank you for getting back to me. I can't tell you what a difference he has shown in his work at school and his overall behavior as well. Thanks again.

Silver answered
February 29, 2012 at 2:26 AM

Does Synaptol alleviate chronic anxiety, fear, insomnia, poor concentration, lethary and inattention if taken concurrently with an MOAI like Seratonin Re-uptake Inhibitor like SERZONE and TRANXENE? I take 150 mg. and 7.5 mg respectively each night. I believe I was likely misdiagnosed in 1987 as having "Obsessive, compulsive, perfectionistic personality traits along with chronic guilt, low self-esteem and a lack of a sustaining connection with God. I was convinced I had ADD at the time (from kindergarten through high school and all my life), but my psychiatrist back then insisted the treatment for HIS diagnosis was different, i.e. taking the MOAI and anxiety meds. I turned 60 recently, have been unemployed for 22 months and am terrified of setting myself up for failure once more, so having a tough time finding work. I saw a Psychologist last week and he thinks I have ADD or ADHD. I've read the book "Driven to Distraction" by Edward M. Hallowell, M.D. and John J. Ratey, M.D., and I can virtually relate to 90% of the symptoms case studies presented. Your feedback would be greatly appreciated. Sincerely, Trish O.

Trish answered
July 16, 2012 at 3:58 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Anxiety

Short URL: https://www.smartlivingnetwork.com/q2091

    THRIVE Email Newsletter from HelloLife®

    Subscribe to the THRIVE Newsletter


    Site Feedback